MathSciNet Relay Station
MathSciNet bibliographic data
MR2372135 (2008i:35218) 35Q53 (35Q51 76D33)
Wazwaz, Abdul-Majid New travelling wave solutions to the Boussinesq and the Klein-Gordon equations. Commun. Nonlinear Sci. Numer. Simul. 13 (2008), no. 5, 889–901.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement